Families Without Minimal Numberings

K. Sh Abeshev, S. A. Badaev, M. Mustafa

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


It is proved that for any nonzero computable ordinal and its arbitrary notation a, there exists a Σa− 1-computable family without minimal computable numberings.

Original languageEnglish
Pages (from-to)271-286
Number of pages16
JournalAlgebra and Logic
Issue number4
Publication statusPublished - Sep 2014


  • Ershov hierarchy
  • computable numbering
  • minimal numbering

ASJC Scopus subject areas

  • Analysis
  • Logic

Fingerprint Dive into the research topics of 'Families Without Minimal Numberings'. Together they form a unique fingerprint.

Cite this